MathSciNet Relay Station
MathSciNet bibliographic data
MR1875775 (2002j:60016) 60D05 (60F05)
Barbour, A. D.; Xia, A. The number of two-dimensional maxima. Adv. in Appl. Probab. 33 (2001), no. 4, 727–750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement